# SDR BAQA088340

- Difficulty date: August 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N911WS
- Make and model: Bolkms BK117A4
- Aircraft serial: 7068
- Aircraft time: 4,820 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 430118501
- Part serial: LA161
- Condition: Leaking
- Location: Engine Oil
- Part time: 4,820 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PUMP LEAKS FROM TOP AREA OF HOUSING. REPLACED WITH SERVICEABLE UNIT.
